# SDR CA021031002

- Difficulty date: October 17, 2002
- Submitted: December 2, 2002
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 9,276 hours
- Engine: Lyc O235L2C
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Bracket
- Part number: 04320049
- Condition: Cracked
- Location: Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE INSPECTION OF STABILIZER BRACKET NUTPLATES AS PER AD 80-11-04, IT WAS NOTED THAT STEEL BRACKET ITSELF WAS CRACKED. AT REMOVAL, BOTH LEFT AND RIGHT TOP SIDES WERE CRACKED. THE FIN BOLTS TO THIS BRACKET, SO THE CRACKING COULD BE A RESULT OF STRESS ON THE FIN TO BRACKET ATTACH POINT DUE TO SPIN TRAINING. THIS IS THE SECOND BRACKET IN OUR FLEET OF 7 152'S TO BE FOUND CRACKED.
